# SDR VNAA2015072000015

- Difficulty date: July 20, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N261PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7959
- Aircraft time: 27,027 hours, 27,097 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Shim
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING FUNCTIONAL TEST OF THE RT OVERWING EMERGENCY EXIT,  COULD NOT REMOVE OVERWING EXIT FROM FUSELAGE.  ADJUSTED SHIMS AND EMERGENCY EXIT IAW AMM.
